# SDR V0DR2012003

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: V0DR
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: D7745B
- Condition: Broken
- Location: Propeller
- Part time: 3,913 hours
- Component: Propeller, Hartzl, HCE4A3J
- Component part number: HCE4A3A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY HC-E4A-3J CAME IN FOR O/H.  UPON DISASSEMBLY NR 4 BLADE LOWER RETENTION BEARING WAS FOUND TO BE CRACKED.  THE BEARING PART # IS D-7745B.
